# SDR CA990330057

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 280040102
- Condition: Failed
- Location: Cockpit
- Part time: 266 hours
- Component: Meggitt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW NOTED THAT THE RIGHT DIGITAL ALTIMETER FAILED AND HAD OPENED THE CIRCUIT BREAKER.  THE CIRCUIT BREAKER WOULD NOT RESET.   THE ALTIMETER WAS REPLACED WITH ANOTHER MEGGITT UNIT OF LIKELY THE SAME QUALITY.
